# SDR ASAA2023110746127

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,900 hours, 2,280 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)(#PRI 1) CNR # 20231108006ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1976145 TASKCARD: N/R-00001 ) ACCOMPLISHED T/C 73-ASA-01, OPS CHECK GOOD. THIS COMPLETES TSR, SEAMC NOTIFIED.
